# SDR HALA2015033000048

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 14,925 hours, 2,268 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT ECAM, ENGINE 2 CONTROL SYS FAULT,  AFTER LDG - ECAM.  NR 2 THR LEVER IDLE NR 2 ENG MASTER OFF.  FOUND MSG P30 PRESSURE TUBE.  T/S IAW TSM 73-21-78-810-816-A.  FOUND AND CLEARED MOISTURE FROM P30 SENSE LINE.  RAN ENG, OPS CHECKED NORMAL.  NO MESSAGE ON POST FLT REPORT FROM ENGINE RUN.  OK FOR SERVICE.
